# SDR REXA2022082200688

- Difficulty date: July 13, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FS581-FS661+32 FLOOR SEAT TRACK SEGMENT IS CORRODED.  REPAIRED LBL9 FLOOR SEAT TRACK BETWEEN F.S. 581 TO F.S. 661+32 IAW REO 670-53-00-589, REV -C, DATED 2023-02-08 REPAIR B.
